`a`
Related Articles
1

Asymptotic dynamics in a two-species chemotaxis model with non-local terms

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 5, Pages : 41 - 41, 2017

Tahir Bachar Issa - (email), Rachidi Bolaji Salako - (email)

 Abstract       References       Full Text      Related Articles

2

Fiber bunching and cohomology for Banach cocycles over hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 37, Issue 9, Pages : 4959 - 4972, 2017

Victoria Sadovskaya - (email)

 Abstract       References       Full Text      Related Articles

3

Local classical solutions of compressible Navier-Stokes-Smoluchowski equations with vacuum

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 6, Pages : 1717 - 1752, 2016

Bingyuan Huang - (email), Shijin Ding - (email), Huanyao Wen - (email)

 Abstract       References       Full Text      Related Articles

4

Stefan problem, traveling fronts, and epidemic spread

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 2, Pages : 417 - 436, 2015

Karl P. Hadeler - (email)

 Abstract       References       Full Text      Related Articles

5

Lipschitz continuity of free boundary in the continuous casting problem with divergence form elliptic equation

Discrete and Continuous Dynamical Systems  Volume 36, Issue 1, Pages : 261 - 277, 2015

Aram L. Karakhanyan - (email)

 Abstract       References       Full Text      Related Articles

6

Singular limit analysis of a reaction-diffusion system with precipitation and dissolution in a porous medium

Networks and Heterogeneous Media  Volume 9, Issue 4, Pages : 669 - 682, 2014

Danielle Hilhorst - (email), Hideki Murakawa - (email)

 Abstract       References       Full Text      Related Articles

7

Center manifolds and attractivity for quasilinear parabolic problems with fully nonlinear dynamical boundary conditions

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 1193 - 1230, 2014

Roland Schnaubelt - (email)

 Abstract       References       Full Text      Related Articles

8

Stability of traveling wave solutions to Cauchy problem of diagnolizable quasilinear hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4735 - 4749, 2014

Cunming Liu - (email), Jianli Liu - (email)

 Abstract       References       Full Text      Related Articles

9

Global dynamics and diffusion limit of a one-dimensional repulsive chemotaxis model

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 3027 - 3046, 2013

Zhi-An Wang - (email), Kun Zhao - (email)

 Abstract       References       Full Text      Related Articles

10

Singular limits for the two-phase Stefan problem

Discrete and Continuous Dynamical Systems  Volume 33, Issue 11/12, Pages : 5379 - 5405, 2013

Jan Prüss - (email), Jürgen Saal - (email), Gieri Simonett - (email)

 Abstract       References       Full Text      Related Articles

11

Pattern forming instabilities driven by non-diffusive interactions

Networks and Heterogeneous Media  Volume 8, Issue 1, Pages : 397 - 432, 2013

Ivano Primi - (email), Angela Stevens - (email), Juan J. L. Velázquez - (email)

 Abstract       References       Full Text      Related Articles

12

Existence, regularity and boundary behaviour of bounded variation solutions of a one-dimensional capillarity equation

Discrete and Continuous Dynamical Systems  Volume 33, Issue 1, Pages : 305 - 320, 2012

Franco Obersnel - (email), Pierpaolo Omari - (email)

 Abstract       References       Full Text      Related Articles

13

The supercooled Stefan problem in one dimension

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 845 - 859, 2011

Lincoln Chayes - (email), Inwon C. Kim - (email)

 Abstract       References       Full Text      Related Articles

14

On a quasilinear hyperbolic system in blood flow modeling

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 333 - 344, 2011

Tong Li - (email), Kun Zhao - (email)

 Abstract       References       Full Text      Related Articles

15

Linear cocycles over hyperbolic systems and criteria of conformality

Journal of Modern Dynamics  Volume 4, Issue 3, Pages : 419 - 441, 2010

Boris Kalinin - (email), Victoria Sadovskaya - (email)

 Abstract       References       Full Text      Related Articles

16

The Stefan problem with temperature-dependent thermal conductivity and a convective term with a convective condition at the fixed face

Communications on Pure and Applied Analysis  Volume 9, Issue 5, Pages : 1209 - 1220, 2010

Adriana C. Briozzo - (email), María F. Natale - (email), Domingo A. Tarzia - (email)

 Abstract       Full Text      Related Articles

17

Control of systems of conservation laws with boundary errors

Networks and Heterogeneous Media  Volume 4, Issue 2, Pages : 393 - 407, 2009

Christophe Prieur - (email)

 Abstract       Full Text      Related Articles

18

Stability of the travelling wave in a 2D weakly nonlinear Stefan problem

Kinetic and Related Models  Volume 2, Issue 1, Pages : 109 - 134, 2009

Claude-Michel Brauner - (email), Josephus Hulshof - (email), Luca Lorenzi - (email)

 Abstract       Full Text      Related Articles

19

Regularity for solutions of the two-phase Stefan problem

Communications on Pure and Applied Analysis  Volume 7, Issue 3, Pages : 591 - 600, 2008

Marianne Korten - (email), Charles N. Moore - (email)

 Abstract       Full Text      Related Articles

20

Quasi-static evolution of polyhedral crystals

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 2, Pages : 309 - 320, 2007

Przemysław Górka - (email)

 Abstract       Full Text      Related Articles

21

Problem on stationary flow of electrorheological fluids at the generalized conditions of slip on the boundary

Communications on Pure and Applied Analysis  Volume 6, Issue 1, Pages : 247 - 277, 2006

W. G. Litvinov - (email)

 Abstract       Full Text      Related Articles

22

On the pointwise jump condition at the free boundary in the 1-phase Stefan problem

Communications on Pure and Applied Analysis  Volume 4, Issue 2, Pages : 357 - 366, 2005

Donatella Danielli - (email), Marianne Korten - (email)

 Abstract       Full Text      Related Articles

23

Fractal dimension of attractors for a Stefan problem

DCDS Supplements  Volume 2003, Issue Special, Pages : 281 - 287, 2003

Michael L. Frankel - (email), Victor Roytburd - (email)

 Abstract       Full Text      Related Articles      

24

The general multi-dimensional Riemann problem for hyperbolic systems with real constant coefficients

Discrete and Continuous Dynamical Systems  Volume 8, Issue 3, Pages : 737 - 744, 2002

Tatsien Li - (email), Wancheng Sheng - (email)

 Abstract       Full Text      Related Articles

25

Prevalence of non-Lipschitz Anosov foliations

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 93 - 98,

 Abstract       Full Text      Related Articles